Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Dry face with pimples, consuming virgin coconut oil. How should I address this problem?

Hi, i ve been using Murad products for abt 7 weeks now. I waa told initially i would go through purging period but my pimples are still coming out and some of them are big inflammed ones. I stopped the product and have started to apply argan oil on my skin and consume virgin coconut oil twice daily. Now my face is dry with pimples on them. How should i address this problem?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi dry skin with pimples is a rare condition.use evion 400mg tablet daily once.and apply a moisteriser like acnemoiste cream twice daily and apply epiduo cream for short contact therapy use a soap like frolix or cetaphil cleansing lotion as ur skin is comprimised.if no response go for chemical peels with glycolic acid
Answered: Sun, 29 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor